# SDR AWXA200600192

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED LEVEL 2 CORROSION ON FLOOR SUPPORT, UPPER SURFACE, BETWEEN FS 15 AND FS 21, LOCATED AT Y254.  RE-WORK ON FLOOR SUPPORT WAS OUT OF LIMITS IAW AIRBUS 320 SRM 53-11-14.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SUPPORT BETWEEN FS 12 AND FS 24 AT Y254 IAW AIRBUS 320 SRM 51-72-11.
